# SDR TRBACPCP2010001SU

- Difficulty date: January 7, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N348AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 349
- Aircraft time: 30,658 hours, 33,736 cycles
- Engine: Pwa PW127
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Aileron
- Part time: 30,658 hours, 33,736 cycles
- Component: Aileron
- Component part number: S5761215601901
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND BY DQC ON RT AILERON SKIN. NRWC NR 282327 FOR MORE INFORMATION.  PERFORMED CORROSION CUT-OUT REPAIR IAW STRUCTURAL REPAIR INSTRUCTION DO/TS-164/10-12805.
